# SDR JJBA20230703026

- Difficulty date: June 28, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 39,843 hours, 25,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: None
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY EXIT OVERHEAD LIGHT INOP	R/R LH EMERGENCY EXIT OVERHEAD LIGHT BULB. OPS CHECK SAT
